淡江大學機構典藏:Item 987654321/120699
English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 62805/95882 (66%)
造訪人次 : 3943935      線上人數 : 668
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/120699


    題名: Partial inverse problems for quadratic differential pencils on a graph with a loop
    作者: Natalia P. Bondarenko;Chung-Tsun Shieh
    關鍵詞: Partial inverse spectral problem;differential pencil;quantum graph;uniqueness theorem;Riesz basis
    日期: 2020-05-15
    上傳時間: 2021-05-04 12:11:35 (UTC+8)
    出版者: De Gruyter
    摘要: In this paper, partial inverse problems for the quadratic pencil of Sturm–Liouville operators on agraph with a loop are studied. These problems consist in recovering the pencil coefficients on one edge of thegraph (a boundary edge or the loop) from spectral characteristics, while the coefficients on the other edgesare known a priori. We obtain uniqueness theorems and constructive solutions for partial inverse problems.
    關聯: Journal of Inverse and Ill-posed Problems 28(3), p.449–463
    DOI: 10.1515/jiip-2018-0104
    顯示於類別:[數學學系暨研究所] 期刊論文

    文件中的檔案:

    檔案 描述 大小格式瀏覽次數
    index.html0KbHTML63檢視/開啟

    在機構典藏中所有的資料項目都受到原著作權保護.

    TAIR相關文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋